# SDR ASAA2016062917205

- Difficulty date: June 29, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 37,951 hours, 11,469 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32145526
- Part serial: 2971
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 79,141 hours, 39,509 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING ENGINE BLEED AIR CROSSOVER TEST FOUND HIGH DUCT PRESSURE ON THE NR 1 ENGINE. 20% =20 PSI, 30% = 30 PSI, 40% = 30 PSI, 50% = 32 PSI, 60% = 45 PSI, 70% = 65 PSI, 80% = 52 PSI REF. TSR 817767 NGS DEGRADED BLUE LIGHT ON/. ACFT GROUNDED. ACCOMPLISHED ENGINE BLEED AIR HEALTH CHECK NG-36WC-00001 THRU STEP 5. FOUND CONTROL PRESSURE SENSE LINE (CONVOLUTED BRAIDED) CRACKED. LEAKING LINE SHOULD NOT CAUSE HIGH PRESSURE. REPLACED, LEAK CHECKED HOSE ASSY. LEAK CHECKED HIGH STAGE/PRSOV DOWN STREAM SENSE LINE, NO LEAKS NOTED. CHECKED PRSOV VALVE PISTON SEAL FOR LEAKAGE, NO ABNORMAL AMOUNT OF LEAKAGE NOTED. REPLACED BLEED AIR REGULATOR AND PRSOV AS THEY ARE THE MOST LIKELY CAUSE OF HIGH DUCT PRESSURE WITHOUT A BLEED TRIP. OPS/LEAK CHECK OK. IAW AMM 36-11-03, MM 36-11-04. COMPLETED T/C NG-36WC-00001, OPS CHECKED GOOD.
